It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Linda,

Lots of people (myself included) have had problems with statins. I had serious muscle pain in both arms, overall weakness, and pronounced exercise intolerance after over 7 years on Lipitor. For me, having started combination therapy with Tricor seemed to be what put me over the edge. I've been off all cholesterol meds for 1 year, and the muscle pain is much less noticeable (not gone though), and I can jog much further than 1 year ago.

I've not heard of prednisone to cure muscle aches from statins, but you're right - you can't stay on it forever - it is oral cortisone - and cortisone has it's own long-term risks.

For some, the aches go away within weeks of stopping the meds. Not so for others. Watch out for tingling or burning sensations also - because it indicates nerve damage, and that seems to take a lot longer to heal than the muscle pains... You can get these effects from Tricor in addition to statins, so be mindful...

CoQ10 supplements do help restore CoQ10 levels in the blood, and eventually in the tissues - because statins definitely deplete this substance, which is vital in order for your mitochondria to synthesize ATP to give you energy... I was on 200mg/day of CoQ10 for the last 6 months - can't say for sure it is what helped heal me... but I am definitely feeling better.

Hope your pains go away quickly...

HubbleRules





All times are GMT -7. The time now is 02:34 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!